Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 2 > Sep 2008

 

 

The Rotating Inhomogeneous Elastic Cylinders of Variable-Thickness and Density, Volume 2, No. 3 (Sep 2008), PP:237-257

Download

Authors:
M. N. M. Allam - Department of Mathematics, Faculty of Science, Mansoura University Mansoura 35516, Egypt
A. M. Zenkour - Department of Mathematics, Faculty of Education, Kafr El-Sheikh University Kafr El-Sheikh 33516, Egypt
E. R. Elazab3 - Department of Mathematics, Faculty of Science, Al-Azhar University Assiut 71524, Egypt

 

Dynamics of Gaussian Optical Solitons by Collective Variables Method, Volume 2, No. 3 (Sep 2008), PP:259-273

Download

Authors:
Patrice D. Green - Department of Applied Mathematics and Theoretical Physics Delaware State University, Dover, DE 19901, U.S.A
Daniela M. Milovic - Faculty of Electronic Engineering, Department of Telecommunications, University of Nis Aleksandra Medvedeva 14, 1800, Nis, Serbia
Dawn A. Lott - Department of Mathematics & Department of Biological Sciences Delaware State University, Dover, DE 19901, U.S.A
Anjan Biswas - Department of Applied Mathematics and Theoretical Physics Delaware State University, Dover, DE 19901, U.S.A

 

Common Fixed Point Theorems for Families of Weakly Compatible Maps in 2-Metric Spaces, Volume 2, No. 3 (Sep 2008), PP:275-289

Download

Authors:
Abdolrahman Razani and Mahbobeh Samanipour - Department of Mathematics, Faculty of Sciences, Imam Khomeini International University Postal code: 34149-16818, Qazvin, Iran

 

Intuitionistic Supra Gradation of Openness, Volume 2, No. 3 (Sep 2008), PP:291-307

Download

Authors:
A. M. Zahran - Department of Mathematics, Faculty of Science, Azhar University, Assuit, Eygpt
S. E. Abbas - Department of Mathematics, Faculty of Science, Sohag University, Sohag, Eygpt
E. El-Sanousy - Department of Mathematics, Faculty of Science, Sohag University, Sohag, Eygpt

 

Optical Production of the Husimi Function of Two Gaussian Functions, Volume 2, No. 3 (Sep 2008), PP:309-316

Download

Authors:
J. R. Moya-Cessa - CIO, Apdo. Postal I-948, LeŽon, Gto. 37000, Mexico
L. R. Berriel-Valdos - INAOE, CoordinaciŽon de Optica, Apdo. Postal 51 y 216, 72000 Puebla, Pue., Mexico
H. Moya-Cessa - INAOE, CoordinaciŽon de Optica, Apdo. Postal 51 y 216, 72000 Puebla, Pue., Mexico

 

On Nondifferentiable Multiobjective Programming Involving Type-I ź-Invex Functions, Volume 2, No. 3 (Sep 2008), PP:317-331

Download

Authors:
S. K. Mishra - Department of Management Sciences, City University of Hong Kong 83, Tat Chee Avenue, Kowloon, Hong Kong
J. S. Rautela - Department of Mathematics, Kumaun University, D.S.B. Campus, Nainital, 263002, India
R. P. Pant - Department of Mathematics, Kumaun University, D.S.B. Campus, Nainital, 263002, India

 

Almost Sure Limit Behavior of Discrete Random Sequence with Application to Arbitrary Information Sources, Volume 2, No. 3 (Sep 2008), PP:333-343

Download

Authors:
Zhong-Zhi Wang - Faculty of Mathematics & Physics, AnHui University of Technology Ma’anshan, 243002, China
Keyue Ding - National Cancer Institute of Canada Clinical Trials Group, Queen’s University Kingston, Ontario, K7L 3N6, Canada

 

New Special Surfaces in de Sitter 3-Space, Volume 2, No. 3 (Sep 2008), PP:345-352

Download

Authors:
H. S. Abdel Aziz - Department of Mathematics, Faculty of Science, Sohag University, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved